MedElevator Войти в исследования
← Поиск публикаций

DOI 10.29399/npa.23625

Медицинская библиотека · Noro psikiyatri arsivi · 2019

Dopamine Agonist-Associated Hiccup in Parkinson's Disease: A Case Report.

Emekli Ahmed Serkan, Hanagasi Hasmet A

Клинический случайСтатьяПеревод в очереди

Аннотация

Hiccup is described as the sudden involuntary contraction of the diaphragm, and the intercostal muscles followed by the immediate closure of the glottis. Corticosteroids, benzodiazepines, and antibiotics may cause drug-induced hiccups. Dopamine agonist-induced hiccups were reported in patients diagnosed with Parkinson's Disease (PD) in small number of cases. Here we report a patient diagnosed with PD who had severe hiccups with the use of two dopamine agonists in treatment, however hiccup was not reported with the use of Levodopa. This information may help to manage the treatment of PD, and avoid the unnecessary diagnostic procedures.

Для цитирования: Emekli Ahmed Serkan, Hanagasi Hasmet A. Dopamine Agonist-Associated Hiccup in Parkinson's Disease: A Case Report.. Noro psikiyatri arsivi. 2019. DOI: 10.29399/npa.23625.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.